MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX? ESOPHAGEAL; PROSTHESIS, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION WALLFLEX? ESOPHAGEAL; PROSTHESIS, ESOPHAGEAL
Model Number M00516730
Medical Device Problem Codes Difficult to Remove (1528); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a1502 captures the reportable event of stent positioning problem.Imdrf device code a150207 captures the reportable event of stent difficult to remove.Imdrf impact code f2301 captures the reportable event of additional device required.Block h11: age at time of event: 18 years or older.
 
Event or Problem Description
It was reported to boston scientific corporation that the wallflex esophageal stents was to be implanted to malignant stricture during a gastroscopy with esophageal stent placement procedure performed on (b)(6) 2025.During the procedure, the stent was placed and was deployed distally beyond the stricture.The stent was difficult to remove as the stricture was too tight.The procedure completed using an alternate device.There was no patient complications reported as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that the wallflex esophageal stents was to be implanted to a malignant stricture during a gastroscopy with esophageal stent placement procedure performed on (b)(6) 2025.During the procedure, the stent was placed and was deployed distally beyond the stricture.The stent was difficult to remove as the stricture was too tight.The procedure completed using an alternate device.There was no patient complications reported as a result of this event.Additional information received on may 26, 2025: the second stent was placed in the most effective position; just before the stricture and inside the first stent.The physician was confident with its placement.
 
Additional Manufacturer Narrative
Block b5 has been updated based on the additional information received on may 26, 2025.Block a2: age at time of event: 18 years or older.Block h6: imdrf device code a1502 captures the reportable event of stent positioning problem.Imdrf device code a150207 captures the reportable event of stent difficult to remove.Imdrf impact code f2301 captures the reportable event of additional device required.

Brand Name
WALLFLEX? ESOPHAGEAL
Common Device Name
PROSTHESIS, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22091398
Report Number3005099803-2025-02358
Device Sequence Number7866167
Product Code ESW
UDI-Device Identifier08714729778066
UDI-Public(01)08714729778066(17)260206(10)34585494
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K233939
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2026
Device Model NumberM00516730
Device Catalogue NumberM00516730
Device Lot Number0034585494
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer05/26/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown